Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Clinical experience with olanzapine in the course of post-operative delirium associated with psychosis in geriatric patients: A report of three cases
Autore:
Khouzam, HR; Gazula, K;
Indirizzi:
VA Med Ctr, Manchester, NH 03104 USA VA Med Ctr Manchester NH USA 03104VA Med Ctr, Manchester, NH 03104 USA
Titolo Testata:
INTERNATIONAL JOURNAL OF PSYCHIATRY IN CLINICAL PRACTICE
fascicolo: 1, volume: 5, anno: 2001,
pagine: 63 - 66
SICI:
1365-1501(200103)5:1<63:CEWOIT>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
SCHIZOPHRENIA; MANIA; PHARMACOLOGY; HALOPERIDOL; EFFICACY; SAFETY; TRIALS;
Keywords:
delirium; psychotic symptoms; olanzapine; treatment;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
27
Recensione:
Indirizzi per estratti:
Indirizzo: Khouzam, HR VA Med Ctr, 718 Smyth Rd, Manchester, NH 03104 USA VA Med Ctr 718 Smyth Rd Manchester NH USA 03104 , NH 03104 USA
Citazione:
H.R. Khouzam e K. Gazula, "Clinical experience with olanzapine in the course of post-operative delirium associated with psychosis in geriatric patients: A report of three cases", INT J PSYC, 5(1), 2001, pp. 63-66

Abstract

Olanzapine treatment was initiated with three geriatric patients who manifested symptoms of psychosis associated with post-operative delirium, The patients' response was assessed by the clinical observation of their behavior. Since post-operative delirium is time-limited, and can spontaneously remit, no conclusions regarding the efficacy of olanzapine in reversing delirium can be mane. However it is speculated that olanzapine may have shortened the duration of the associated psychosis. These case reports offered the opportunity to illustrate the pharmacological actions, the convenient dosing schedule and the side-effects profile of this atypical antipsychotic.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 23/01/20 alle ore 12:14:07